کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
9718262 1470535 2005 15 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
A multiplicity result for semilinear resonant elliptic problems with nonsmooth potential
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مهندسی (عمومی)
پیش نمایش صفحه اول مقاله
A multiplicity result for semilinear resonant elliptic problems with nonsmooth potential
چکیده انگلیسی
We study a semilinear elliptic problem with a nonsmooth potential and resonance at the origin between two successive eigenvalues of (-Δ,H01(Z)). Our approach is variational and is based on the nonsmooth critical point theory for locally Lipschitz functions. We prove the existence of at least two nontrivial solutions.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Nonlinear Analysis: Theory, Methods & Applications - Volume 61, Issues 1–2, 15 April 2005, Pages 61-75
نویسندگان
, , ,